| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
12/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.If explanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis intraocular lens (iol) was removed and replaced during the initial procedure because the lens went through the capsule bag.A replacement lens is a non-johnson and johnson lens.No additional information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes return to manufacturer: 2/4/2021 device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half (not separated), which is consistent with a lens that was handled during removal and replacement.Haptic damage was observed on both haptics, which can be attributed to handling and cannot be confirmed to be related to manufacturing.The complaint issues could not be confirmed and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.